Asymptotic normality in density support estimation

Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-00445700
Contributor : Serena Benassù <>
Submitted on : Monday, January 11, 2010 - 10:40:28 AM
Last modification on : Monday, December 16, 2019 - 3:30:02 PM

Identifiers

  • HAL Id : hal-00445700, version 1

Citation

Gérard Biau, Benoît Cadre, D.M. Mason, B. Pelletier. Asymptotic normality in density support estimation. Electronic Journal of Probability, Institute of Mathematical Statistics (IMS), 2009, 14 (91), pp.2617-2635. ⟨hal-00445700⟩

Share

Metrics

Record views

139